# SDR AALA202404268524

- Difficulty date: April 13, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: D575710080010000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP EXISTING REPAIR PLATE DEBONDED. DEBONDED BETWEEN RIB 7 AND RIB 8. REPAIRED FLAP PER SRM 57-53-00-300-121.
